# SDR VNAA0009018

- Difficulty date: September 20, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Aircraft time: 12,758 hours, 11,457 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Control Valve
- Part number: 851003
- Part serial: 0751
- Condition: Failed
- Location: De-Ice System
- Part time: 12,766 hours, 11,465 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4170 LEVELED OFF IN CRUISE AND FOUND THEY WERE IN ICING CONDITIONS WHEN THE CREW RECEIVED A AIRFOIL DE-ICE FAIL CAS MESSAGE.  THE CREW DECIDED TO RETURN TO PIT WHERE MAINTENANCE INSPECTED AND REPLACED THE EJECTOR FLOW CONTROL VALVE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
